# SDR JJBA20220228024

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 41,917 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFIV, CORROSION FOUND ON RH BEAM IN LAVATORY AREA BTW FR 59-6. AT CFIV, ON RH BEAM IN LAVATORY AREA BTW FR 59-61, PAINT REMAIOVED FOR INVESTIGATION. AT CFIV CORROSION ON RH BEAM IN LAV AREA BTW FR 59-61 REPAIRED.
